MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; LHK,US,CENTRA STATE HEALTHCARE

MEDLINE INDUSTRIES, LP; LHK,US,CENTRA STATE HEALTHCARE
Catalog Number VASC1461
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility on 7/25, "lhk was being set up for a case and it wouldn't tighten.It seemed like it was the syringe connection.The staff relayed the defect a few days after they threw the manifold away and replaced it with a new one with no other incidents.".
 
Additional Manufacturer Narrative
According to the facility on 7/25, "lhk was being set up for a case and it wouldn't tighten.It seemed like it was the syringe connection.The staff relayed the defect a few days after they threw the manifold away and replaced it with a new one with no other incidents.This occurred prior to use- when prepping the manifold for the case.There was no patient involvement, no impact to the patient, and the procedures were completed".Multiple instances were reported by the facility, however at this time a definitive number was not provided.This medwatch will account for all reported incidences.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(6) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Updated h6: investigation conclusions.

Common Device Name
LHK,US,CENTRA STATE HEALTHCARE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20043197
Report Number3015910259-2024-00031
Device Sequence Number20822143
Product Code OES
UDI-Device Identifier40195327513017
UDI-Public40195327513017
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVASC1461
Device Lot Number24EBP218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale
Patient Weight175 KG